MAUDE Adverse Event Report: COOK IRELAND LTD RESONANCE STENT SET

COOK IRELAND LTD RESONANCE STENT SET
Model Number G34112
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Kidney or Urinary Problem (4503)
Date of Event 05/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Fad stent, ureteral.
 
Event or Problem Description
According to the initial reporter: "stent was implanted sometime in march, exact date unknown.Doing follow-up hydronephrosis (difficulty urinating) and patient has other stuff going on, and the stent was observed not draining (or not helping the kidney to drain).Doctor says the patient's condition is worse than prior to the implant.Doctor planning additional procedure for today ((b)(6) 2022) to remove the stent.".

Brand Name
RESONANCE STENT SET
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key14495693
Report Number3005580113-2022-00063
Device Sequence Number5593887
Product Code FAD
UDI-Device Identifier10827002341125
UDI-Public(01)10827002341125(17)241028(10)C1879495
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/25/2022
Report Date (Section F) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date10/28/2024
Device Model NumberG34112
Device Catalogue NumberRMS-060028-R
Device Lot NumberC1879495
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/02/2022
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer05/25/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/25/2022
Date Device Manufactured10/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA05/25/2022